Research Repository

Sums in Terms of Polygamma Functions

Sofo, Anthony (2010) Sums in Terms of Polygamma Functions. Bulletin of Mathematical Analysis and Applications, 2 (3). pp. 40-52. ISSN 1821-1291

Full text for this resource is not available from the Research Repository.
Official URL:


We consider sums involving the product of reciprocal binomial coefficient and polynomial terms and develop some double integral identities. In particular cases it is possible to express the sums in closed form, give some general results, recover some known results in Coffey [8] and produce new identities

Item Type: Article
Uncontrolled Keywords: ResPubID19905, binomial coefficient, polynomial functions, double integral identities
Subjects: Faculty/School/Research Centre/Department > VU College
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 20 Jun 2012 02:04
Last Modified: 20 Jun 2012 02:04
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar